# SDR SWAA2014091832090

- Difficulty date: September 9, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 67,697 hours, 56,173 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 6520722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FAIL SAFE CHORD CRACKED AT BS 440 BETWEEN STRINGER 14R TO 18R.  R & R CHORD IAW SRM & DWG.
